MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN COMMAND; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN COMMAND; CATHETER, PERCUTANEOUS
Model Number 6250V-3D
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the left ventricular (lv) lead dislodged multiple times during an attempted implant procedure.It was difficult to determine if this was due to patient anatomy, deep snoring by the patient during the procedure or the catheter.It was additionally reported that when the catheter was split the curve put suspected stress on the implanted lead, which could have contributed to the repeated dislodgement.The physician noted they would like better tracking and stability during slitting with this type of catheter.The lead was not used, and a new lead was used to complete the procedure.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN COMMAND
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key10935037
Report Number9612164-2020-04734
Device Sequence Number2671280
Product Code DQY
UDI-Device Identifier00643169142831
UDI-Public00643169142831
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2021
Device Model Number6250V-3D
Device Catalogue Number6250V-3D
Device Lot Number0010065786
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2020
Initial Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR